# SDR SIMA200734801

- Difficulty date: December 13, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 13,713 hours, 11,559 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 211010040
- Part serial: 1480
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

IN FLT VIBRATION WENT AWAY WHEN GEAR SELECTED DOWN.  REMOVED AND REPLACED LT DOOR (NOSE) ACTUATOR  IAW EMB 140 AMM  32-33-03.  ALSO PERFORMED LANDING GEAR  EXTENSION AND RETRACTION IAW EMB 140 AMM 32-32-00.  OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE
